# SDR CHQA20140331099

- Difficulty date: March 31, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 28,602 hours, 24,222 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,145 hours, 22,869 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 4151
- Condition: Faulty
- Location: Landing Gear
- Part time: 28,940 hours, 22,920 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF, THEY RECEIVED A LG AIR & GND FAIL MSG & THAT THE LG DID NOT RETRACT.  THE CREW ELECTED TO RETURN TO FIELD & LANDED WITHOUT INCIDENT.  THE WEIGHT ON WHEELS PROXIMITY SWITCHES WERE INSPECTED WITH NO DEFECTS NOTED.  THE ACFT WAS FOUND SAFE FOR FERRY FLIGHT & WAS FERRIED TO A MAINTENANCE BASE FOR FURTHER TROUBLESHOOTING.  AFTER A SUCCESSFUL FERRY FLIGHT, FOUND THE LG ELEC UNIT AT FAULT & REPLACED THE UNIT. OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
